"Hilbert Quasimodular Forms And Vector Bundles" by Min Ho Lee
 

Faculty Publications

Hilbert Quasimodular Forms And Vector Bundles

Document Type

Article

Keywords

Hilbert modular forms, Hilbert quasimodular forms, Vector bundles

Journal/Book/Conference Title

Beitrage zur Algebra und Geometrie

Volume

58

Issue

1

First Page

13

Last Page

23

Abstract

Hilbert quasimodular forms are quasimodular forms of several variables. We construct vector bundles over a Hilbert modular variety whose sections can be identified with Hilbert quasimodular forms.

Department

Department of Mathematics

Original Publication Date

3-1-2017

DOI of published version

10.1007/s13366-015-0257-3

Repository

UNI ScholarWorks, Rod Library, University of Northern Iowa

Language

en

Share

COinS